# SDR AALA20120611010

- Difficulty date: June 6, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 38,213 hours, 15,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E DOOR CUTOUT RIGHT DOOR LATCH DAMAGE TO WEB.  INSTALLED WEB REPAIR PER SRM 53-10-15-01-3 AND BOEING DRAWING 141A0650.
